12 Publications

Mark all

[12]
2018 | Journal Article | IST-REx-ID: 446 | OA
The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 739 | OA
A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 484 | OA
Bogoliubov correction to the mean-field dynamics of interacting bosons
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
View | DOI | Download Submitted Version (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 632 | OA
A note on 2D focusing many boson systems
M. Lewin, P. Nam, N. Rougerie, Proceedings of the American Mathematical Society 145 (2017) 2441–2454.
View | DOI | Download Submitted Version (ext.)
 
[8]
2017 | Journal Article | IST-REx-ID: 1079 | OA
Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
View | DOI | Download Submitted Version (ext.)
 
[7]
2016 | Journal Article | IST-REx-ID: 1491 | OA
The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases
M. Lewin, P. Nam, N. Rougerie, Transactions of the American Mathematical Society 368 (2016) 6131–6157.
View | DOI | Download Submitted Version (ext.)
 
[6]
2016 | Journal Article | IST-REx-ID: 1545 | OA
Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations
P. Nam, M.M. Napiórkowski, J. Solovej, Journal of Functional Analysis 270 (2016) 4340–4368.
View | DOI | Download Submitted Version (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1622 | OA
Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems
D. Lundholm, P. Nam, F. Portmann, Archive for Rational Mechanics and Analysis 219 (2016) 1343–1382.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1143 | OA
Ground states of large bosonic systems: The gross Pitaevskii limit revisited
P. Nam, N. Rougerie, R. Seiringer, Analysis and PDE 9 (2016) 459–485.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1267 | OA
Nonexistence of large nuclei in the liquid drop model
R. Frank, R. Killip, P. Nam, Letters in Mathematical Physics 106 (2016) 1033–1036.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 2085 | OA
Collective excitations of Bose gases in the mean-field regime
P. Nam, R. Seiringer, Archive for Rational Mechanics and Analysis 215 (2015) 381–417.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

12 Publications

Mark all

[12]
2018 | Journal Article | IST-REx-ID: 446 | OA
The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 739 | OA
A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 484 | OA
Bogoliubov correction to the mean-field dynamics of interacting bosons
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
View | DOI | Download Submitted Version (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 632 | OA
A note on 2D focusing many boson systems
M. Lewin, P. Nam, N. Rougerie, Proceedings of the American Mathematical Society 145 (2017) 2441–2454.
View | DOI | Download Submitted Version (ext.)
 
[8]
2017 | Journal Article | IST-REx-ID: 1079 | OA
Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
View | DOI | Download Submitted Version (ext.)
 
[7]
2016 | Journal Article | IST-REx-ID: 1491 | OA
The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases
M. Lewin, P. Nam, N. Rougerie, Transactions of the American Mathematical Society 368 (2016) 6131–6157.
View | DOI | Download Submitted Version (ext.)
 
[6]
2016 | Journal Article | IST-REx-ID: 1545 | OA
Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations
P. Nam, M.M. Napiórkowski, J. Solovej, Journal of Functional Analysis 270 (2016) 4340–4368.
View | DOI | Download Submitted Version (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1622 | OA
Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems
D. Lundholm, P. Nam, F. Portmann, Archive for Rational Mechanics and Analysis 219 (2016) 1343–1382.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1143 | OA
Ground states of large bosonic systems: The gross Pitaevskii limit revisited
P. Nam, N. Rougerie, R. Seiringer, Analysis and PDE 9 (2016) 459–485.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1267 | OA
Nonexistence of large nuclei in the liquid drop model
R. Frank, R. Killip, P. Nam, Letters in Mathematical Physics 106 (2016) 1033–1036.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 2085 | OA
Collective excitations of Bose gases in the mean-field regime
P. Nam, R. Seiringer, Archive for Rational Mechanics and Analysis 215 (2015) 381–417.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed